| Catalog Number |
48361234 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/27/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the trial (26x32, 11 8 degrees) broke off of trial inserted with threaded portion of trial inserter stuck in trial.
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was inspected and it was found that the tip of the slide handle was fractured.No relevant manufacturing issues were identified for the reported lot.The plausible root cause is "normal wear based on age and extensive use of the device.".
Event or Problem Description